×

zbMATH — the first resource for mathematics

Generalized boundary value problems with abstract side conditions and their adjoints. II. (English) Zbl 0504.47046
MSC:
47E05 General theory of ordinary differential operators
47A05 General (adjoints, conjugates, products, inverses, domains, ranges, etc.)
34L99 Ordinary differential operators
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Brown R. C, TvrdĂ˝ M.: Generalized boundary value problems with abstract side conditions and their adjoints I. Czech. Math. J. 30 (105) (1980), 7-27. · Zbl 0454.47025
[2] Coddington E. A., Dijksma A.: Ajoint subspaces in Banach spaces with applications to ordinary differential subspaces. Ann. di Mat. pura ed appl. CXVIII (1978), 1-118. · Zbl 0408.47035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.